{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,9,3]],"date-time":"2026-09-03T15:11:20Z","timestamp":1788448280268,"version":"build-2803163510"},"reference-count":15,"publisher":"Elsevier BV","issue":"5","license":[{"start":{"date-parts":[[2019,11,1]],"date-time":"2019-11-01T00:00:00Z","timestamp":1572566400000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"}],"funder":[{"DOI":"10.13039\/100008321","name":"Penn State University","doi-asserted-by":"publisher","id":[{"id":"10.13039\/100008321","id-type":"DOI","asserted-by":"publisher"}]}],"content-domain":{"domain":["clinicalkey.jp","clinicalkey.com","clinicalkey.es","annallergy.org","clinicalkey.com.au","clinicalkey.fr","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Annals of Allergy, Asthma &amp; Immunology"],"published-print":{"date-parts":[[2019,11]]},"DOI":"10.1016\/j.anai.2019.08.004","type":"journal-article","created":{"date-parts":[[2019,8,7]],"date-time":"2019-08-07T19:52:04Z","timestamp":1565207524000},"page":"483-487","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":38,"title":["Drug-induced severe cutaneous adverse reactions"],"prefix":"10.1016","volume":"123","author":[{"given":"Cindy","family":"Zhang","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Dinh Nguyen","family":"Van","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Chu","family":"Hieu","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Timothy","family":"Craig","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"issue":"1","key":"10.1016\/j.anai.2019.08.004_bib1","doi-asserted-by":"crossref","first-page":"16","DOI":"10.4103\/ijd.IJD_591_17","article-title":"Recent advances in severe cutaneous adverse drug reaction","volume":"63","author":"Das","year":"2018","journal-title":"Indian J Dermatol"},{"issue":"29-30","key":"10.1016\/j.anai.2019.08.004_bib2","first-page":"501","article-title":"Drug hypersensitivity","volume":"115","author":"B\u00f6hm","year":"2018","journal-title":"Dtsch Arztebl Int"},{"key":"10.1016\/j.anai.2019.08.004_bib3","doi-asserted-by":"crossref","first-page":"1","DOI":"10.1159\/000335612","article-title":"Epidemiology of cutaneous adverse drug reactions","volume":"97","author":"Mockenhaupt","year":"2012","journal-title":"Chem Immunol Allergy"},{"issue":"1","key":"10.1016\/j.anai.2019.08.004_bib4","doi-asserted-by":"crossref","first-page":"43","DOI":"10.1001\/archderm.1990.01670250049006","article-title":"The incidence of erythema multiform, Stevens-Johnson syndrome, and toxic epidermal necrolysis: a population based study with particular reference to reactions caused by drugs among outpatients","volume":"126","author":"Chan","year":"1990","journal-title":"Arch Dermatol"},{"issue":"3","key":"10.1016\/j.anai.2019.08.004_bib5","doi-asserted-by":"crossref","first-page":"345","DOI":"10.1590\/abd1806-4841.20175171","article-title":"Severe cutaneous adverse drug reactions of Chinese inpatients: a meta-analysis","volume":"92","author":"Deng","year":"2017","journal-title":"An Bras Dermatol"},{"issue":"2","key":"10.1016\/j.anai.2019.08.004_bib6","doi-asserted-by":"crossref","first-page":"68","DOI":"10.5415\/apallergy.2015.5.2.68","article-title":"HLA-B*1502 and carbamazepine-induced severe cutaneous adverse drug reactions in Vietnamese","volume":"5","author":"Nguyen","year":"2015","journal-title":"Asia Pac Allergy"},{"key":"10.1016\/j.anai.2019.08.004_bib7","doi-asserted-by":"crossref","first-page":"1212","DOI":"10.1001\/archderm.1995.01690220120030","article-title":"Toxic epidermal necrolysis in Singapore 1989 through 1993: incidence and antecedent drug exposure","volume":"131","author":"Chan","year":"1995","journal-title":"Arch Dermatol"},{"issue":"11","key":"10.1016\/j.anai.2019.08.004_bib8","doi-asserted-by":"crossref","first-page":"1890","DOI":"10.3390\/ijms17111890","article-title":"Severe cutaneous adverse reactions: the pharmacogenomics from research to clinical implementation","volume":"17","author":"Su","year":"2016","journal-title":"Int J Mol Sci"},{"key":"10.1016\/j.anai.2019.08.004_bib9","doi-asserted-by":"crossref","first-page":"525","DOI":"10.1001\/jama.2014.7859","article-title":"Genetic variants associated with phenytoin-related severe cutaneous adverse reactions","volume":"312","author":"Chung","year":"2014","journal-title":"JAMA"},{"issue":"3","key":"10.1016\/j.anai.2019.08.004_bib10","doi-asserted-by":"crossref","first-page":"609","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side effects of drugs with systemic symptoms: doses a DRESS syndrome really exist?","volume":"156","author":"Kardun","year":"2007","journal-title":"Br J Dermatol"},{"issue":"1","key":"10.1016\/j.anai.2019.08.004_bib11","doi-asserted-by":"crossref","first-page":"92","DOI":"10.1001\/archderm.1993.01680220104023","article-title":"Clinical classification of cases of toxic epidermal necrolysis, Stevens-Johnson syndrome, and erythema multiforme","volume":"129","author":"Bastuji-Garin","year":"1993","journal-title":"Arch Dermatol"},{"issue":"3","key":"10.1016\/j.anai.2019.08.004_bib12","doi-asserted-by":"crossref","first-page":"113","DOI":"10.1034\/j.1600-0560.2001.028003113.x","article-title":"Acute generalized exanthematous pustulosis (AGEP)--a clinical reaction pattern","volume":"28","author":"Sidoroff","year":"2001","journal-title":"J\u00a0Cutan Pathol"},{"issue":"6","key":"10.1016\/j.anai.2019.08.004_bib13","doi-asserted-by":"crossref","first-page":"1826","DOI":"10.1172\/JCI113798","article-title":"Anticonvulsant hypersensitivity syndrome. In\u00a0vitro assessment of risk","volume":"82","author":"Shear","year":"1988","journal-title":"J\u00a0Clin Invest"},{"issue":"2","key":"10.1016\/j.anai.2019.08.004_bib14","first-page":"73","article-title":"A\u00a010 years retrospective study on severe cutaneous adverse reactions (SCARs) in a tertiary hospital in Penang, Malaysia","volume":"73","author":"Loo","year":"2018","journal-title":"Med J Malaysia"},{"issue":"1","key":"10.1016\/j.anai.2019.08.004_bib15","doi-asserted-by":"crossref","first-page":"15","DOI":"10.17925\/EOR.2009.03.01.15","article-title":"Ethnic differences in the association between human leukocyte antigen and Stevens-Johnson syndrome","volume":"3","author":"Ueta","year":"2009","journal-title":"Eur Ophthal Rev"}],"updated-by":[{"DOI":"10.1016\/j.anai.2020.02.002","type":"erratum","label":"Erratum","source":"publisher","updated":{"date-parts":[[2020,4,1]],"date-time":"2020-04-01T00:00:00Z","timestamp":1585699200000}}],"container-title":["Annals of Allergy, Asthma &amp; Immunology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1081120619305800?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1081120619305800?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2019,10,30]],"date-time":"2019-10-30T08:55:41Z","timestamp":1572425741000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1081120619305800"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2019,11]]},"references-count":15,"journal-issue":{"issue":"5","published-print":{"date-parts":[[2019,11]]}},"alternative-id":["S1081120619305800"],"URL":"https:\/\/doi.org\/10.1016\/j.anai.2019.08.004","relation":{},"ISSN":["1081-1206"],"issn-type":[{"value":"1081-1206","type":"print"}],"subject":[],"published":{"date-parts":[[2019,11]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"Drug-induced severe cutaneous adverse reactions","name":"articletitle","label":"Article Title"},{"value":"Annals of Allergy, Asthma & Immunology","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.anai.2019.08.004","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2019 American College of Allergy, Asthma & Immunology. Published by Elsevier Inc. All rights reserved.","name":"copyright","label":"Copyright"}]}}